# SDR USAA030072

- Difficulty date: May 16, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 40,222 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CLIP CRACKED 1 INCH, STATION 360 STRIGNER 11R.  INSTALLED FABRICATED CLIP PER SRM 51-40-02.  (M)
